Ask an expert
Question

20 Dec 2004

nausea,vomitting,gastro,tick bite fever
Girlfriend was diagnosed with tick bite fever, 8 days ago. Course of anti biotics helped with headache but made her nauseas. After much vomitting and various pharmasuticals, went to casualty, 2 litres saline drip and 2 "anti-nausea" shots. Doc said she's got Gastro enterits, and to stop taking anti-biotics. Felt fabulous yesterday with some food staying down. Last night, returned to nausea, vommiting, continuing today. Using Valoid as nothing will stay down. Is there anything I can do for her to ease the nausea?
Answer 352 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Big Ben, you can get her some Stemitil® suppositories. If that doesn’t take care of it the best would be to see a doctor again. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.